IJPAM: Volume 104, No. 4 (2015)
Department of Mathematics
University of Calicut
Thenjipalam P.O., Malappuram, Kerala, 673635, INDIA
Abstract. In this paper we characterized upper neighbors of a generalized topology in the lattice , of generalized topologies on a fixed set and investigated the properties of simple expansion.
Received: August 16, 2015
AMS Subject Classification: 54A05, 06B30
Key Words and Phrases: generalized topology, simple expansion, upper neighbor, regular, normal, second countable and separable
Download paper from here.
DOI: 10.12732/ijpam.v104i4.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 621 - 630